Multi-year Author Index for ELA: B

Bahrami, F.

F. Bahrami and A. Bayati Eshkaftaki
Topological properties of the set of preservers of majorization.
Electron. J. Linear Algebra 23 (2012) pp. 655-663.

Bai, Chengming

Yu Pan, Qing Liu, Chengming Bai and Li Guo
PostLie algebra structures on the Lie Algebra SL(2,C).
Electron. J. Linear Algebra 23 (2012) 180-197.

Bai, Rui-Pu

Rui-Pu Bai; Cai-Hong Shen; Yao-Zhong Zhang
Solvable 3-Lie algebras with a maximal hypo-nilpotent ideal N,
Electron. J. Linear Algebra 21 (2010), 43-62.

Baksalary, Oskar Maria

Oskar Maria Baksalary and Gotz Trenkler
On k-potent matrices.
Electron. J. Linear Algebra 26 (2013) pp. 446-470.

Carlos M. Fonseca, Shmuel Friedland, Oskar Maria Baksalary
Preface to Directions in Matrix Theory Conference.
Electron. J. Linear Algebra 24 (2012) 1-2.

Bailo, Esteban

Esteban Bailo; Josep Gelonch; Sergio Romero-Vivo
An upper bound of the reachability index for a special class of positive 2-D systems,
Electron. J. Linear Algebra 18 (2009), 1-12.

Balaji, R.

R. Balaji; T. Parthasarathy
The Q-property of a multiplicative transformation in semidefinite linear complementarity problems,
Electron. J. Linear Algebra 16 (2007), 419-428.

R. Balaji; Ravindra B. Bapat
Block distance matrices,
Electron. J. Linear Algebra 16 (2007), 435-443.

R. Balaji
Characterization of P-Property for some Z-Transformations on positive semidefinite cone,
Electron. J. Linear Algebra 22 (2011), 1020-1030.

Banica, Teo

Teo Banica, Ion Nechita, and Jean-Marc Schlenker
Submatrices of Hadamard matrices: complementation results.
Electron. J. Linear Algebra 27 (2014) pp. 197-212.

Bapat, Ravindra B.

R.B. Bapat and S. Sivasubramanian
The product distance matrix of a trea and a bivariate zeta function of a graphs.
Electron. J. Linear Algebra 23 (2012) 275-286.

Ravindra B. Bapat; Bing Zheng
Generalized inverses of bordered matrices,
Electron. J. Linear Algebra 10 (2003), 16-30.

Ravindra B. Bapat
On generalized inverses of banded matrices,
Electron. J. Linear Algebra 16 (2007), 284-290.

R. Balaji; Ravindra B. Bapat
Block distance matrices,
Electron. J. Linear Algebra 16 (2007), 435-443.

Ravindra B. Bapat; Arbind K. Lal; Sukanta Pati
The distance matrix of a bidirected tree,
Electron. J. Linear Algebra 18 (2009), 233-245.

Bar-On, Ilan

Ilan Bar-On
Checking nonsingularity of tridiagonal matrices,
Electron. J. Linear Algebra 6 (1999/2000), 11-19.

Barik, Sasmita

Sasmita Barik; Milan Nath; Sukanta Pati; Bhaba Kumar Sarma
Unicyclic graphs with strong reciprocal eigenvalue property,
Electron. J. Linear Algebra 17 (2008), 139-153.

Barioli, Francesco

Francesco Barioli; Shaun M. Fallat
On two conjectures regarding an inverse eigenvalue problem for acyclic symmetric matrices,
Electron. J. Linear Algebra 11 (2004), 41-50.

Francesco Barioli; Shaun Fallat; Leslie Hogben
A variant on the graph parameters of Colin de Verdiere: Implications to the minimum rank of graphs,
Electron. J. Linear Algebra 13 (2005), 387-404.

Francesco Barioli; Shaun M. Fallat; H. Tracy Hall; Daniel Hershkowitz; Leslie Hogben; Hein van der Holst; Bryan Shader
On the minimum rank of not necessarily symmetric matrices: A preliminary study,
Electron. J. Linear Algebra 18 (2009), 126-145.

Francesco Barioli; Shaun M. Fallat; Lon H. Mitchell; Sivaram K. Narayan
Minimum semidefinite rank of outerplanar graphs and the tree cover number,
Electron. J. Linear Algebra 22 (2011), 10-21.

Barreras, A.

A. Barreras and J. M. Pena
Bidiagonal decompositions, minors and applications.
Electron. J. Linear Algebra 25 (2012) pp. 60-71.

Barrett, Wayne

Wayne Barrett; Hein van der Holst; Raphael Loewy
Graphs whose minimal rank is two,
Electron. J. Linear Algebra 11 (2004), 258-280.

Wayne Barrett; Hein van der Holst; Raphael Loewy
Graphs whose minimal rank is two: The finite fields case,
Electron. J. Linear Algebra 14 (2005), 32-42.

Wayne Barrett; Ryan Bowcutt; Mark Cutler; Seth Gibelyou; Kayla Owens
Minimum rank of edge subdivisions of graphs,
Electron. J. Linear Algebra 18 (2009), 530-563.

Wayne Barrett; Camille Jepsen; Robert Lang; Emily McHenry; Curtis Nelson; Kayla Owens
Inertia sets for graphs on six or fewer vertices,
Electron. J. Linear Algebra 20 (2010), 53-78.

Wayne Barrett; Seth Gibelyou; Mark Kempton; Nicole Malloy; Curtis Nelson; William Sexton; John Sinkovic
The inverse eigenvalue and inertia problems for minimum rank two graphs,
Electron. J. Linear Algebra 22 (2011), 389-418.

Wayne Barrett, Nicole Malloy, Curtis Nelson, William Sexton and John Sinkovic
Diagonal entry restrictions in minimum rank matrices.
Electron. J. Linear Algebra 26 (2013) pp. 300-332.

Wayne Barrett, Anne Lazenby, Nicole Malloy, Curtis Nelson, William Sexton, Ryan Smith, John Sinckovic and Tianyi Yang
The combinatorial inverse eigenvalue problems: complete graphs and small graphs with strict inequality.
Electron. J. Linear Algebra 26 (2013) pp. 656-672.

Wayne Barrett, Steve Butler, Minerva Catral, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben and Michael Young
The maximum nullity of a complete subdivision graph is equal to its zero forcing number .
Electron. J. Linear Algebra 27 (2014) pp. 444-457.

Batahan, Raed S.

K.A.M. Sayyed; M.S. Metwally; Raed S. Batahan
On generalized Hermite matrix polynomials,
Electron. J. Linear Algebra 10 (2003), 272-279.

Bayat, Morteza

M. Bayat; H. Teimoori; B. Mehri
A generalization of rotation and hyperbolic matrices and its applications,
Electron. J. Linear Algebra 16 (2007), 125-134.

Morteza Bayat
Generalized Pascal k-eliminated functional matrix with 2n variables,
Electron. J. Linear Algebra 22 (2011), 419-429.

Beasley, LeRoy B.

LeRoy B. Beasley
Spaces of Rank-2 Matrices over GF(2),
Electron. J. Linear Algebra 5 (1999), 11-18.

Zewen Zhu; Daniel C. Coster; Leroy R. Beasley
Properties of a covariance matrix with an application to D-optimal design,
Electron. J. Linear Algebra 10 (2003), 65-76.

Bebiano, Natalia

Natalia Bebiano; Chi-Kwong Li; Joao da Providencia
Generalized numerical ranges of permanental compounds arising from quantum systems of bosons,
Electron. J. Linear Algebra 7 (2000), 73-91.

Natalia Bebiano; Joao da Providencia; Ana Cristina Nata; Maria da Graca Pereira Soares
Krein spaces numerical ranges and their computer generation,
Electron. J. Linear Algebra 17 (2008), 192-208.

Natalia Bebiano; Joao da Providencia; Joao P. da Providencia
Classes of non-Hermitian operators with real eigenvalues,
Electron. J. Linear Algebra 21 (2010), 98-109.

Hiroshi Nakazato; Natalia Bebiano; Joao da Providencia
The numerical range of linear operators on the 2-dimentional Krein space,
Electron. J. Linear Algebra 22 (2011), 430-442.

N. Bebiano and J. da Providencia
Numerical ranges of quadratic operators in spaces with an indefinte metric.
Electron. J. Linear Algebra 26 (2013) pp. 141-157.

Belitskii, Genrich

Genrich Belitskii; Andrii R. Dmytryshyn; Ruvim Lipyanski; Vladimir V. Sergeichuk; Arkady Tsurkov
Problems of classifying associative or Lie algebras over a field of characteristic not two and finite metabelian groups are wild,
Electron. J. Linear Algebra 18 (2009), 516-529.

Ben-Israel, Adi

Adi Ben-Israel
The Moore of the Moore-Penrose inverse,
Electron. J. Linear Algebra 9 (2002), 150-157.

Ben Taher, R.

R. Ben Taher; M. Mouline; Mustapha Rachidi
Fibonacci-Horner decomposition of the matrix exponential and the fundamental system of solutions,
Electron. J. Linear Algebra 15 (2006), 178-190.

Bendoukha, Berrabah

Berrabah Bendoukha
Deux modeles pour les operateurs de contraction,
Electron. J. Linear Algebra 9 (2002), 171-189.

Benitez, Julio

Julio Benitez
A new decomposition for square matrices,
Electron. J. Linear Algebra 20 (2010), 207-225.

Julio Benitez; Xiaoji Liu; Jin Zhong
Some results on matrix partial orderings and reverse order law,
Electron. J. Linear Algebra 20 (2010), 254-273.

Xiaoji Liu; Lingling Wu; Julio Benitez
On the group inverse of linear combinations of two group invertible matrices,
Electron. J. Linear Algebra 22 (2011), 490-503.

Julio Benitez and Xiaoji Liu
Simultaneous decomposition of two EP matrices with applications.
Electron. J. Linear Algebra 27 (2014) pp. 407-425.

Bercovici, Hari

Hari Bercovici
Spectral versus classical Nevanlinna-Pick interpolation in dimension two,
Electron. J. Linear Algebra 10 (2003), 60-64.

Berliner, Adam

Adam Berliner, Minerva Catral, Leslie Hogben, My Huynh, Kelsey Lied and Michael Young
Minimum rank,maximu nullity, and zero forcing number of simple digraphs.
Electron. J. Linear Algebra 26 (2013) pp. 762-780.

Berman, Abraham

Abraham Berman; Mark Krupnik
Spectrum preserving lower triangular completions - the nonnegative nilpotent case,
Electron. J. Linear Algebra 2 (1997), 9-16.

Abraham Berman; Thomas J. Laffey
Preface,
Electron. J. Linear Algebra 12 (2004/2005), 1.

Abraham Berman; Karl-Heinz Foerster
Algebraic connectivity of trees with a pendant edge of infinite weight,
Electron. J. Linear Algebra 13 (2005), 175-186.

Abraham Berman; Minerva Catral; Luz Maria DeAlba; Abed Elhashash; Frank J. Hall; Leslie Hogben; In-Jae Kim; Dale D. Olesky; Pablo Tarazaga; Michael J. Tsatsomeros; Pauline van den Driessche
Sign patterns that allow eventual positivity,
Electron. J. Linear Algebra 19 (2009/2010), 108-120.

Abraham Berman; Miriam Farber
A lower bound for the second largest Laplacian eigenvalue of weighted graphs.
Electron. J. Linear Algebra 22 (2011), 1179-1184.

Berman, Lihu

Lihu Berman; Arie Feuer
On perfect conditioning of Vandermonde matrices on the unit circle,
Electron. J. Linear Algebra 16 (2007), 157-161.

Bernik, Janez

Semitransitivity Working Group at LAW'05, Bled
Semitransitive subspaces of matrices,
Electron. J. Linear Algebra 15 (2006), 225-238.

Beyn, Wolf-Jurgen

Wolf-Jurgen Beyn; Ludwig Elsner
Infinite products and paracontracting matrices,
Electron. J. Linear Algebra 2 (1997), 1-8.

Bhatia, Rajendra

Rajendra Bhatia, Priyanka Grover, and Tanvi Jain
Derivatives of tensor powers and their norms.
Electron. J. Linear Algebra 26 (2013) pp. 604-619.

Bidard, Christian

Christian Bidard
The weak Hawkins-Simon Condition,
Electron. J. Linear Algebra 16 (2007), 44-59.

Biyikoglu, Tuerker

Turker Biyikoglu; Josef Leydold; Peter Stadler
Nodal domain theorems and bipartite subgraphs,
Electron. J. Linear Algebra 13 (2005), 344-351.

Tuerker Biyikoglu; Marc Hellmuth; Josef Leydold
Largest eigenvalues of the discrete p-Laplacian of trees with degree sequences,
Electron. J. Linear Algebra 18 (2009), 202-210.

Boettcher, Albrecht

Albrecht Boettcher; Sergei M. Grudsky
Toeplitz band matrices with exponentially growing condition numbers,
Electron. J. Linear Algebra 5 (1999), 104-125.

Albrecht Boettcher
Schatten norms of Toeplitz matrices with Fisher-Hartwig singularities,
Electron. J. Linear Algebra 15 (2006), 251-259.

Albrecht Boettcher
The algebraic Riccati equation with Toeplitz matrices as coefficients,
Electron. J. Linear Algebra 22 (2011), 348-362.

Albrecht Boettcher and Martin Halwass
A Newton method for canonical Wiener-Hopf and spectral factorization of matrix polynomials.
Electron. J. Linear Algebra 26 (2013) pp. 873-897.

Bolotnikov, Vladimir

Daniel Alpay; Vladimir Bolotnikov
On two-sided interpolation for upper triangular matrices,
Electron. J. Linear Algebra 6 (1999/2000), 31-55.

Vladimir Bolotnikov; Chi-Kwong Li; Leiba Rodman
Minimal distortion problems for classes of unitary matrices,
Electron. J. Linear Algebra 8 (2001), 26-46.

Vladimir Bolotnikov; Chi-Kwong Li; Patrick R. Meade; Christian Mehl; Leiba Rodman
Shells of matrices in indefinite inner product spaces,
Electron. J. Linear Algebra 9 (2002), 67-92.

Borobia, Alberto

Ricardo L. Soto; Oscar Rojo; Julio Moro; Alberto Borobia
Symmetric nonnegative realization of spectra,
Electron. J. Linear Algebra 16 (2007), 1-18.

Boston, Nigel

Nigel Boston
Spaces of constant rank matrices over GF(2),
Electron. J. Linear Algebra 20 (2010), 1-5.

Boulet, Romain

Romain Boulet
Disjoint unions of complete graphs characterized by their Laplacian spectrum,
Electron. J. Linear Algebra 18 (2009), 773-783.

Bourgeois, Gerald

Gerald Bourgeois
Pairs of matrices, one of which commutes with their commutator,
Electron. J. Linear Algebra 22 (2011), 593-597.

Bowcutt, Ryan

Wayne Barrett; Ryan Bowcutt; Mark Cutler; Seth Gibelyou; Kayla Owens
Minimum rank of edge subdivisions of graphs,
Electron. J. Linear Algebra 18 (2009), 530-563.

Bracic, Janko

Janko Bracic
Algebraic reflexivity for semigroups of operators,
Electron. J. Linear Algebra 18 (2009), 745-760.

Bradley, Lisa Wood

Lisa Wood Bradley; Ernie L. Stitzinger
Class, dimension and length in nilpotent Lie algebras,
Electron. J. Linear Algebra 16 (2007), 429-434.

Bras, I.

I. Bras, A.C. Carapito, and P. Rocha
A note on simultaneous block diagonally stable matrices.
Electron. J. Linear Algebra 26 (2013) pp. 90-100.

Britz, Thomas

Thomas Britz; Dale D. Olesky; Pauline van den Driessche
Matrix inversion and digraphs: the one factor case,
Electron. J. Linear Algebra 11 (2004), 115-131.

Thomas Britz; Dale D. Olesky; Pauline van den Driessche
Schur complements of matrices with acyclic bipartite graphs,
Electron. J. Linear Algebra 14 (2005), 2-11.

Thomas Britz
The Moore-Penrose inverse of a free matrix,
Electron. J. Linear Algebra 16 (2007), 208-215.

Brown, George M.F.

George M.F. Brown
Totally bipartite/abipartite Leonard pairs and Leonard triples of Bannai/ito type.
Electron. J. Linear Algebra 26 (2013) pp. 258-299.

Bru, Rafael

Rafael Bru; Carmen Coll; Josep Gelonch
Periodic Coprime Matrix Fraction Decompositions,
Electron. J. Linear Algebra 1 (1996), 44-58.

Rafael Bru; Carmen Coll; Sergio Romero; Elena Sanchez
Reachability indices of positive linear systems,
Electron. J. Linear Algebra 11 (2004), 88-102.

Rafael Bru; Francisco Pedroche; Daniel B. Szyld
Subdirect sums of nonsingular M-matrices and of their inverses,
Electron. J. Linear Algebra 13 (2005), 162-174.

Rafael Bru; Francisco Pedroche; Daniel B. Szyld
Subdirect sums of S-strictly diagonally dominant matrices,
Electron. J. Linear Algebra 15 (2006), 201-209.

Brualdi, Richard A.

Richard A. Brualdi; Daniel Hershkowitz
Preface,
Electron. J. Linear Algebra 3 (1998), 2-3.

Richard A. Brualdi
Maximal nests of subspaces, the matrix bruhat decomposition, and the marriage theorem - with an application to graph coloring,
Electron. J. Linear Algebra 9 (2002), 118-121.

Richard A. Brualdi; Suk-Geun Hwang
A Bruhat order for the class of (0,1)-matrices with row sum vector R and column sum vector S,
Electron. J. Linear Algebra 12 (2004/2005), 6-16.

Bruell, Tobias

Tobias Bruell
Explicit solutions of regular linear discrete-time descriptor systems with constant coefficients,
Electron. J. Linear Algebra 18 (2009), 317-338.

Bu, Changjiang

Changjiang Bu; Jiemei Zhao; Kuize Zhang
Some results on the group inverse for block matrices over skew fields,
Electron. J. Linear Algebra 18 (2009), 117-125.

Changjiang Bu; Kuize Zhang
The explicit representations of the Drazin inverses of a class of block matrices,
Electron. J. Linear Algebra 20 (2010), 406-418.

Jiemei Zhao; Changjiang Bu
Group inverse for the block matrix with two identical subblocks over skew fields,
Electron. J. Linear Algebra 21 (2010), 63-75.

Changjiang Bu, Lizhu Sun, Jiang Zhou and Yimin Wei
A note on block representations of the group inverse of Laplacian matrices.
Electron. J. Linear Algebra 23 (2012) pp. 866-876.

Bueno, Maribel I.

Maribel I. Bueno; Susana Furtado
On the exponent of R-regular primitive matrices,
Electron. J. Linear Algebra 17 (2008), 28-47.

Maribel I. Bueno; Susana Furtado
On the gaps in the set of exponents of boolean primitive circulant matrices,
Electron. J. Linear Algebra 20 (2010), 640-660.

M.I. Bueno and S. Furtado
Palindromic linearizations of a matrix polynomial of odd degreee obtained from Fiedler pencils with repetition.
Electron. J. Linear Algebra 23 (2012) pp. 562-577.

Bukovsek, Damjana Kokol

Damjana Kokol Bukovsek; Tomaz Kosir; Nika Novak; Polona Oblak
Products of commuting nilpotent operators,
Electron. J. Linear Algebra 16 (2007), 237-247.

Butkovic, Peter

Peter Butkovic; Hans Schneider
Applications of max algebra to diagonal scaling of matrices,
Electron. J. Linear Algebra 13 (2005), 262-273.

Burk, J.

J. Burk and Michael Tsatsomeros
On the Brualdi-Li matrix and its Perron Eigenspace.
Electron. J. Linear Algebra 23 (2012) 212-230.

Butler, Steve

Steve Butler
Interlacing for weighted graphs using the normalized Laplacian,
Electron. J. Linear Algebra 16 (2007), 90-98.

Wayne Barrett, Steve Butler, Minerva Catral, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben and Michael Young
The maximum nullity of a complete subdivision graph is equal to its zero forcing number .
Electron. J. Linear Algebra 27 (2014) pp. 444-457.


Back to ELA home page.